Yoga Helps Combat My Medication’s Side Effects

I wrote several weeks ago about how I went up on my medicine because Spring is hard for me. I also mentioned that Spring is hard for a lot of other people with mental health conditions. In fact, it is one of the more dangerous times. A lot of people don’t realize this.

One of the side effects of my medication is that it makes me stiff and achy and creaky. A while back I met with a childhood friend I hadn’t seen in ten years, and when I sat down I exhaled loudly and he said:

“Wow, you’re already that old?!?”

I didn’t want to get into the medication side effects so I just smiled and said, “Apparently. :)”

I do yoga every morning when I am taking more medicine than I normally would. It is my way of showing care for myself and my body. And I do feel dramatically less stiff throughout the day as a result. I love it. I can’t say it will be the same for you, but it might just work out if you try it. Here’s the clip I watch:

p.s.

Having a hard time? Consider reading my book. It’s free and about my journey to finding a compassionate and Christian lens that was uplifting and empowering for my life with schizoaffective disorder:

https://erinmichaelgrimm.files.wordpress.com/2020/09/emergentgracefinal9.26.2020.pdf